# SDR ASAA12510974

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 6,462 hours, 2,109 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT DECK ZONE TEMP LIGHT ILLUMINATES W/MASTER CAUTION LIGHT AFTER ENGINE START.  GOES OUT ON RESET.  FLIGHT DECK TRIM VALVE ILLUMINATED ON NR 2 CABIN ZONE TEMP CONTR.  ACCOMPLISHED ZONE TEMP CONTROLLER (BITE) PER AMM 21 61 00.  GRD VERIFICATION SUCCESSFUL.
